# SDR RAIA990422

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 14626
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7178 - STL - BOTH TAXI LIGHTS INOPERATIVE.  MAINTENANCE REPLACED RIGHT TAXI LIGHT.  (M)
